# SDR MWEA981042

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5910045
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SKIN WAS FOUND CRACKED AROUND A PREVIOUS REPAIR.  REMOVED OLD REPAIR AND DAMAGED SKIN FABRICATED FILLERS AND DOUBLERS INSTALLED REPAIR SECTIONS OF SKIN.
